# SDR IPXA2016101309329

- Difficulty date: September 19, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750505
- Condition: Damaged
- Location: Bs 488
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RCB FLOOR FITTING NR 1 CORRODED, & CRACKED. REMOVED AND REPLACED THE FLOOR FITTING IAW EO MD11-2520-58701-D.
